# SDR VNAA2015072800037

- Difficulty date: July 28, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N555NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15338
- Aircraft time: 1,774 hours, 1,732 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED CENTER CARGO DOOR AMBER CAUTION MESSAGE DURING INITIAL CLIMB.  RETURNED TO FIELD DUE TO NOT BEING ABLE TO PRESSURIZE CABIN AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED OPS CHECK OF CENTER CARGO DOOR INDICATING SYS AND OPS CHECK OF CABIN PRESSURE.  OPS CHECKED GOOD.  NO DEFECTS NOTED.  ACFT RETURNED TO SERVICE.
